# SDR USAA050818

- Difficulty date: June 29, 2005
- Submitted: July 19, 2005
- Operation: Air carrier
- Aircraft: N430US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24552
- Engine: Cfmint CFM563B2
- System (JASC): 5240 · Service Doors
- Part: Door Frame
- Part number: 654587139
- Condition: Cracked
- Location: Service Door
- Part time: 42,737 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - C3 - FWD SERVICE DOOR, .6 INCH CRACK, FWD SERVICE DOOR FRAME LOWER AFT CORNER AFT LIGHTING HOLE.  INSTALLED DOUBLER IAW EA.  (K)
